# SDR IPXA1564717

- Difficulty date: February 3, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: A:130 Z:100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, BRACKET IS CRACKED AT BS 912, LBL 8, WL 148.  R & R IAW SRM 51-10-02-0G, SRM 51-40-02-0G.
